# SDR 99ZZZM140

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432EX
- Make and model: Boeing 727151C
- Aircraft serial: 19867
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT 645 - PHL - NR 1 ENGINE HAS C-1 AND C-2 DISK FOREIGN OBJECT DAMAGE, FOUND DURING MAINTENANCE DURING A DAILY SERVICE CHECK.  FERRIED TO IND FOR MAINTENANCE.  REMOVED AND REPLACED NR 1 ENGINE.  (M)
